MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK SAFE-T-PRO PLUS; LANCET

ROCHE DIAGNOSTICS ACCU-CHEK SAFE-T-PRO PLUS; LANCET
Catalog Number 08029016160
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was an issue with an accu-chek safetpro plus lancing device.The user alleged that he would remove the protective cap of the lancing device by pulling it out with his teeth.The needle would then protrude past the end cap of the device.The user was not injured by the protruding lancet and did not receive medical treatment.
 
Additional Manufacturer Narrative
The user's lancing device was requested for investigation.
 
Additional Manufacturer Narrative
No product was received for investigation.A review of complaint data was performed with a focus on accu-chek safe-t-pro plus lancets with lot number 41821099.The complaint data review shows no increased cumulation of the alleged failure in the affected production interval.
 
Additional Manufacturer Narrative
G1 contact office-manufacturing site was updated.

Brand Name
ACCU-CHEK SAFE-T-PRO PLUS
Common Device Name
LANCET
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
FACET TECHNOLOGIES LLC
112 town park drive suite 300
na
kennesaw GA 30144
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16269041
Report Number1823260-2023-00283
Device Sequence Number12363723
Product Code FMK
UDI-Device Identifier00365702702141
UDI-Public00365702702141
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number08029016160
Device Lot Number41821099
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer03/06/2023
10/16/2025
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date03/17/2023
11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale